# SDR SWAA2025121532668

- Difficulty date: November 6, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM LOWER FLANGE, BS 986.5, RBL 40, WL 208.5.  REPAIRED THE FLOORBEAM IAW EA 25-153-03177-WIP1, EA 25-153-03177, AND SRM 53-70-51-2R-6, REPAIR 6, ALTERNATIVE 4.
